Communications in Mathematical Physics

The inviscid Burgers equation with initial data of Brownian type

Erik Aurell, Uriel Frisch, and Zhen-Su She

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 148, Number 3 (1992), 623-641.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104251047

Mathematical Reviews number (MathSciNet)
MR1181072

Zentralblatt MATH identifier
0755.60104

Subjects
Primary: 35Q53: KdV-like equations (Korteweg-de Vries) [See also 37K10]
Secondary: 60H15: Stochastic partial differential equations [See also 35R60] 76B15: Water waves, gravity waves; dispersion and scattering, nonlinear interaction [See also 35Q30] 76L05: Shock waves and blast waves [See also 35L67]

Citation

She, Zhen-Su; Aurell, Erik; Frisch, Uriel. The inviscid Burgers equation with initial data of Brownian type. Comm. Math. Phys. 148 (1992), no. 3, 623--641. https://projecteuclid.org/euclid.cmp/1104251047


Export citation